Israel Journal of Mathematics

, Volume 140, Issue 1, pp 113–123

Inclusion relations between the Bers embeddings of Teichmüller spaces

  • Katsuhiko Matsuzaki
Article

DOI: 10.1007/BF02786628

Cite this article as:
Matsuzaki, K. Isr. J. Math. (2004) 140: 113. doi:10.1007/BF02786628

Abstract

We prove that if the Bers embeddings of the Teichmüller spaces of infinitely generated Fuchsian groups are coincident, then these Fuchsian groups are the same.

Copyright information

© The Hebrew University Magnes Press 2004

Authors and Affiliations

  • Katsuhiko Matsuzaki
    • 1
  1. 1.Department of MathematicsOchanomizu UniversityTokyoJapan